# SDR SWAA2023031312104

- Difficulty date: March 3, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 57,100 hours, 34,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-55 #1 STRUT HYDRAULIC LINE CLAMP SUPPORT FITTING CRACKED JUST O/B OF AFT DIAGONAL BRACE FITTING.<[01] REMOVED SUPPORT FITTING I.A.W SRM 51-40-02-0G-0;[02] TRANSFERRED HOLES FROM OLD PART TO NEW P/N 272A9125-11 FITTING IAW SRM 51-40-05-0G-0 AND BOEING DRAWING 112A4001.;[03] OK TO INSTALL;[04] INSTALLED NEW FITTING I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 112A4001 REV:A;[05] VERIFIED STEP 4 AND OK TO CAP SEAL;[06] CAP SEALED FASTENERS I.A.W 51-31-00-390-805;[07] VERIFIED STEP 6;[08] VERIFIED JOB IS COMPLETE;[09] JOB COMPLETE; AUDIT C/W
